# SDR UIEA2025042100551

- Difficulty date: April 18, 2024
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 97,157 hours, 27,096 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Sign
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 LOWER EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  FOUND R1 EMERGENCY EXIT SIGN PLATE DISCONNECTED. RECONNECTED PER WDM 33-51-14. OPS CHECK GOOD PER AMM 33-51-09.
